AF and chest pains

Morning everyone. Well I have been hospitalised once again.. with heart rate 170/90. Only a few weeks I was there and now again with horrendous chest pains. While I was in the ambulance I was given morphine to reduce pain, after about half hour my heart reverted back to normal. They put me on monitor and my heart rate was between 38 and 48. When I was there last time I was told to up my bisoprolol to 2.50 and it makes me feel unwell. I thought that this would right me for a while but not many weeks in between, and I get another episode. Feeling very low and weak again. I have appointment with cadiologist for January would you believe. Apart from three episodes in a few months the one before them was a year and a half. THought my luck was in.

8 Replies

  • Oh bless you. It's so upsetting and disappointing. I do hope things settle down for you and you get back to full strength very soon. X

  • So sorry to hear this has happened again and hope you will be home and back to your usual self again soon. Every cloud has a silver lining and perhaps it will lead to medication which will suit you better and will have more effect and control than bisoprolol does.

  • Oh Dot so sorry to hear this. Maybe they will bring your appointment forward since you have been in hospital twice so recently . Fingers crossed for you.x

  • Thanks Jane hope you are well.x

  • Know how you feel I was admitted 5times between Christmas and sept had 5cvs it is so unnerving I feel so sorry for you big hug comming your way I have now had ablation so hope things improve xx

  • Hello Dot. Now, I'm confused. Looking at your BP, I immediately checked my own. It was very near to my general reading, at 169/94, and a HR at 66. This before taking meds or worse of all, a cuppa. I say confused nobody has told me that reading was in a danger zone. Being more confused by my EP when he stopped my BP meds. I don't see him again till November. Take care. Dave

  • Dot / Dave

    BP and HR ranges and limits vary quite a bit from one EP to the next and one GP to the next. Also, as my GP put it, there are the normal ranges and ideal ranges for healthy people but for many people with heart problems and AF they need to be tighter. She said this when my BP was low 9 months ago and again when it was high two to three months ago (stepped up for an unknown reason). In my case she didn't like at all the fact that the diastolic was hitting 95 to 100 quite a bit of the time.

  • Thanks for the reply Peter. I'm most confused with my EP stopping my BP meds when I have quite high readings as a normal. Maybe I have heard too many different "best readings ". The one I look at is 130/80 as the one to aim at. However, I feel better with a higher reading so as long as it doesn't go too wild I don't panic. Do you think I should? Dave

You may also like...